Show simple item record

dc.contributor.authorRío Doval, Ana
dc.contributor.authorVela del Olmo, Maria Montserrat
dc.contributor.authorCrespo Vicente, Teresa
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.identifier.citationRio, A., Vela, M., Crespo, T. Hopf Galois structures on symmetric and alternating extensions. "New York journal of mathematics", 2018, vol. 24, p. 451-457.
dc.description.abstractBy using a recent theorem by Koch, Kohl, Truman and Underwood on normality, we determine that some types of Hopf Galois structures do not occur on Galois extensions with Galois group isomorphic to alternating or symmetric groups. Our theory of induced Hopf Galois structures allows us to obtain the whole picture of types of Hopf Galois structures on A4-extensions, S4-extensions, and S5-extensions. Combining it with a result of Carnahan and Childs, we obtain a complete count of the Hopf Galois structures on S5-extensions.
dc.format.extent7 p.
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Teoria de grafs
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Àlgebra::Anells i àlgebres
dc.subject.lcshField theory (Physics)
dc.subject.lcshField theory (Physics)
dc.subject.lcshRings (Algebra)
dc.titleHopf Galois structures on symmetric and alternating extensions
dc.subject.lemacTeoria de camps (física)
dc.subject.lemacTeoria de camps (física)
dc.subject.lemacAnells (Àlgebra)
dc.contributor.groupUniversitat Politècnica de Catalunya. TN - Grup de Recerca en Teoria de Nombres
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::12 Field theory and polynomials::12F Field extensions
dc.subject.amsClassificació AMS::13 Commutative rings and algebras::13B Ring extensions and related topics
dc.subject.amsClassificació AMS::16 Associative rings and algebras::16R Rings with polynomial identity
dc.rights.accessOpen Access
dc.description.versionPostprint (author's final draft)
local.citation.authorRio, A.; Vela, M.; Crespo, T.
local.citation.publicationNameNew York journal of mathematics

Files in this item


This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder